Side effects of male hormone pills

DEPO - Testosterone (testosterone cypionate injection) is an androgen indicated for replacement therapy in the male in conditions associated with symptoms of deficiency or absence of endogenous testosterone including, 1) Primary hypogonadism ( congenital or acquired ) - testicular failure due to cryptorchidism , bilateral torsion, orchitis , vanishing testis syndrome, or orchidectomy; and 2) Hypogonadotropic hypogonadism (congenital or acquired) - gonadotropin or LHRH deficiency, or pituitary -hypothalamic injury from tumors, trauma , or radiation . Common side effects of DEPO -Testosterone include:

I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-

"I was given Lexapro by my doctor because it was to have very few side effects. Well I took the first dose and had flu like symptoms. The second day I continued to have flu like symptoms, and also ended up with a migraine. I was put on this because of depression, but as I write this I can honestly tell you this is my third day, and I will never, never use this med. again!!!!!"

"I just took Lexapro for the first time about 7 hours ago.  I am experiencing nausea, dizziness, decreased sex drive, and I keep grinding my teeth.  I have been shaky and unable to focus on anything.  Typing this statement took me nearly 10 minutes.  I'm my opinion this drug should not be legal."

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

The original pill was approved for use as a contraceptive in 1960, before a sweeping 1961 overhaul of the FDA’s drug approval process (inspired by a worldwide disaster attributed to a poorly vetted drug) led to tighter regulation of drug trials. The number of women included in the trials, as well as the length of time they were studied, has led many to criticize the pill’s original approval as hasty. The number of people included in that trial (or in the recent male trial), for example, would not have been enough to win its approval by today’s FDA.

Side effects of male hormone pills

side effects of male hormone pills

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Media:

side effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pills

http://buy-steroids.org